MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SAFESTEP HUBER NEEDLE SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 SAFESTEP HUBER NEEDLE SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported by the customer that "patient reported hearing a clicking noise and noted ivad to be raised from it's previous position in chest.Let rn know.When rn assessed, appeared raised.Item removed by rn and new device inserted with no issues.

Brand Name
SAFESTEP HUBER NEEDLE SET 20G X 1 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16592359
Report Number3006260740-2023-00958
Device Sequence Number19556375
Product Code FPA
UDI-Device Identifier00801741066221
UDI-Public(01)00801741066221
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2023
Device Model NumberN/A
Device Catalogue NumberLH-0032
Device Lot NumberASETF085
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2023
Initial Report FDA Received Date03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown